i BELIEVE i AM SUFFERING WITH WHAT IS CALLED bRONCHITIS. i COUGH ALL NIGHT. sPIT UP PHLEM. GOD HAS ... AND FOLLOWED ALL INSTRUCTIONS, BUT JUST GOT WORSE. aSKED MY SON TO BRING ME BENYLIN - MUCUS/PHLEGM. WHICH I ...
Hi. I have been coughing from almost three months. although it is not a continues cough it just attacks me specially on night or in the afternoon. i have tried different cough medicines and also take ...
Since my daughter passed her cold to me I have been coughing for 3 months. At the first two month it was dry cough, and it s changed cough with yellow or more dark yellow phlegm now. also I start running ...
Hi I have a cough that has been on going for the past week. It first started off producing phlegm (which I unfortunately swallowed) but now I have the cough and it s on and off a dry cough but more ...
cough and irritated ulva I am 30 yr old female 150 lbs 5 6 healthy for the most part. Just had tonsils out one month ago. Now i have a bad cough with speckled brown phlegm. My ? Is could this be from ...
tanx doc ,pls am having intermittent cough now.which drug do I use for d cough.
Cough is not a disease.
IT occurs secondary to ( due to ) the internal problem.
Get the treatment of the basic problem like allergy, or whatever. You may please take steam inhalations to loosen the flame , One removed by coughing out, you will get relaxation.
If the phlegm is colored you need treatment with antibiotics too.
Cough syprups should be used only if the cough is intractable.
I have cough since one week how can I control this?
Thanks for the query to H.CM. Forum.
If cough is simple with no phlegm ( expectoration ) then take cough syrup containing terbutalin from medical shop.
If expectoration then the best way is to consult a nearby doctor and get his opinion.
Coffee ( hot ) also help in dry cough.
I have no voice and im coughing up phlegm. what could it be?
It seems like a severe throat infection with voice abuse. Please give voice rest for a day, do warm saline water gargling and you may be required to take a course of antibiotics. Talk to your doctor about it.